Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 23, NWS Fort Worth, TX

April 29, 2021Collin County, Texas

NWS Fort Worth, TX issued this river flood warning at Apr 29, 2021, 8:12 AM CDT for Collin County, Texas. It took effect at Apr 29, 2021, 11:55 AM CDT. It was in force for 22 hr.

The area

The outline as issued.

The facts

Issued
Apr 29, 2021, 8:12 AM CDT (13:12 UTC)
In effect from
Apr 29, 2021, 11:55 AM CDT
Expired
Apr 30, 2021, 9:31 AM CDT
In force
22 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Minor

County Collin County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 111 km from the middle of the area, began a volume at 13:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sister Grove Creek near Blue Ridge (BVWT2). The gauge peaked at 25.34 ft at Apr 29, 2021, 7:00 PM CDT.

actionminormoderate15202504/2904/3005/01
Action stage
22 ft
Minor stage
24 ft
Moderate stage
27 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08059400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

233 
WGUS44 KFWD 291312
FLWFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Fort Worth TX
812 AM CDT Thu Apr 29 2021

...The National Weather Service in Fort Worth TX has issued a Flood 
Warning for the following rivers in Texas...

  Sister Grove Creek Near Blue Ridge affecting Collin County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

&&

Additional information is available at www.weather.gov/fwd.


TXC085-300715-
/O.NEW.KFWD.FL.W.0023.210429T1655Z-210430T1431Z/
/BVWT2.1.ER.210429T1655Z.210429T1800Z.210430T0230Z.NO/
812 AM CDT Thu Apr 29 2021

The National Weather Service in Fort Worth has issued a

* Flood Warning for
  the Sister Grove Creek Near Blue Ridge.
* From this morning to Friday morning.
* At 7:00 AM CDT Thursday the stage was 16.7 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this morning to a crest of 25.6 feet this afternoon. It will then 
  fall below flood stage late this evening.
* Impact...At 24.0 feet, Minor out of bank flooding along the creek 
  is expected. Rural roads, along with farm and ranch land near the 
  creek, will begin to flood.


&&

LAT...LON 3329 9641 3325 9641 3325 9654 3329 9654

$$

Prater
3 follow-up statements
525 
WGUS84 KFWD 291902
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
202 PM CDT Thu Apr 29 2021

...The Flood Warning is extended for the following rivers in Texas...

  East Fork Trinity River At McKinney affecting Collin County.
  Sister Grove Creek Near Blue Ridge affecting Collin County.

...The Flood Warning continues for the following rivers in Texas...

  Chambers Creek Near Rice affecting Navarro and Ellis Counties.
  Trinity River At Dallas affecting Dallas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

&&

Additional information is available at www.weather.gov/fwd.


TXC085-301315-
/O.EXT.KFWD.FL.W.0024.000000T0000Z-210430T2100Z/
/MCKT2.1.ER.210429T2225Z.210430T0000Z.210430T0900Z.NO/
202 PM CDT Thu Apr 29 2021

...The Flood Warning is now in effect until tomorrow afternoon...

The Flood Warning continues for
  the East Fork Trinity River At McKinney.
* Until Friday afternoon.
* At 1:30 PM CDT Thursday the stage was 15.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this afternoon to a crest of 16.1 feet this evening. It will then 
  fall below flood stage late tonight.
* Impact...At 16.0 feet, Minor out of bank flooding will begin along 
  the river.


&&

LAT...LON 3325 9654 3315 9649 3315 9661 3322 9667

$$

TXC085-301315-
/O.EXT.KFWD.FL.W.0023.000000T0000Z-210430T1445Z/
/BVWT2.1.ER.210429T1827Z.210430T0000Z.210430T0245Z.NO/
202 PM CDT Thu Apr 29 2021

...The Flood Warning is now in effect until late tomorrow morning...

The Flood Warning continues for
  the Sister Grove Creek Near Blue Ridge.
* Until Friday morning.
* At 1:00 PM CDT Thursday the stage was 23.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 25.1 feet 
  this evening. It will then fall below flood stage late this 
  evening.
* Impact...At 24.0 feet, Minor out of bank flooding along the creek 
  is expected. Rural roads, along with farm and ranch land near the 
  creek, will begin to flood.


&&

LAT...LON 3329 9641 3325 9641 3325 9654 3329 9654

$$

TXC113-301315-
/O.EXT.KFWD.FL.W.0018.210429T2122Z-210430T2340Z/
/DALT2.1.ER.210429T2122Z.210430T0200Z.210430T1140Z.NO/
202 PM CDT Thu Apr 29 2021

...The Flood Warning is now in effect until tomorrow evening...

The Flood Warning continues for
  the Trinity River At Dallas.
* Until Friday evening.
* At 1:00 PM CDT Thursday the stage was 27.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage late this 
  afternoon to 32.1 feet. It will then fall below flood stage 
  tomorrow morning.
* Impact...At 32.0 feet, Minor flooding of agricultural lands used 
  for cattle grazing will occur. Low water crossings near the river 
  will begin to flood.


&&

LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
      3269 9676 3278 9687

$$

TXC139-349-301315-
/O.EXT.KFWD.FL.W.0021.210430T0553Z-210502T2340Z/
/RCET2.2.ER.210430T0553Z.210501T0600Z.210502T1140Z.NO/
202 PM CDT Thu Apr 29 2021

...The Flood Warning is now in effect until Sunday evening...

The Flood Warning continues for
  the Chambers Creek Near Rice.
* From late tonight to Sunday evening.
* At 1:00 PM CDT Thursday the stage was 6.6 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage just 
  after midnight tonight to a crest of 29.4 feet. It will then fall 
  below flood stage Sunday morning.
* Impact...At 30.0 feet, Major out of bank flooding along the creek 
  is expected. Farm and ranch industries will be flooded. Several 
  rural roads along the river will be flooded.


&&

LAT...LON 3227 9656 3218 9638 3211 9648 3217 9663

$$

Hernandez
426 
WGUS84 KFWD 300104
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
804 PM CDT Thu Apr 29 2021

...The Flood Warning is extended for the following rivers in Texas...

  Denton Creek Near Justin affecting Denton County.
  Sister Grove Creek Near Blue Ridge affecting Collin County.

...The Flood Warning continues for the following rivers in Texas...

  East Fork Trinity River At McKinney affecting Collin County.
  Chambers Creek Near Rice affecting Navarro and Ellis Counties.
  Trinity River At Dallas affecting Dallas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

&&

Additional information is available at www.weather.gov/fwd.


TXC121-301915-
/O.EXT.KFWD.FL.W.0026.000000T0000Z-210430T2300Z/
/DCJT2.1.ER.210429T1825Z.210430T0000Z.210430T1100Z.NO/
804 PM CDT Thu Apr 29 2021

...The Flood Warning is now in effect until tomorrow evening...

The Flood Warning continues for
  the Denton Creek Near Justin.
* Until Friday evening.
* At 7 PM CDT Thursday the stage was 11.8 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage 
  tomorrow morning.
* Impact...At 10 feet, minor out of bank flooding will occur to farm 
  and ranch lands near the creek.


&&

LAT...LON 3315 9726 3307 9715 3302 9727 3311 9738

$$

TXC085-301845-
/O.EXT.KFWD.FL.W.0024.000000T0000Z-210430T1836Z/
/MCKT2.1.ER.210429T2210Z.210430T0000Z.210430T0636Z.NO/
804 PM CDT Thu Apr 29 2021

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  the East Fork Trinity River At McKinney.
* Until Friday afternoon.
* At 7:30 PM CDT Thursday the stage was 16.1 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage just 
  after midnight tonight and continue falling on Friday.
* Impact...At 16 feet, minor out of bank flooding will begin along 
  the river.


&&

LAT...LON 3325 9654 3315 9649 3315 9661 3322 9667

$$

TXC085-301845-
/O.EXT.KFWD.FL.W.0023.000000T0000Z-210430T1840Z/
/BVWT2.1.ER.210429T1827Z.210430T0000Z.210430T0640Z.NO/
804 PM CDT Thu Apr 29 2021

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  the Sister Grove Creek Near Blue Ridge.
* Until Friday afternoon.
* At 7 PM CDT Thursday the stage was 25.3 feet.
* Flood stage is 24 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage just 
  after midnight tonight and continue falling on Friday.
* Impact...At 24 feet, minor out of bank flooding along the creek is 
  expected. Rural roads, along with farm and ranch land near the 
  creek, will begin to flood.


&&

LAT...LON 3329 9641 3325 9641 3325 9654 3329 9654

$$

TXC113-301915-
/O.EXT.KFWD.FL.W.0018.000000T0000Z-210430T2245Z/
/DALT2.1.ER.210429T2136Z.210430T0400Z.210430T1045Z.NO/
804 PM CDT Thu Apr 29 2021

...The Flood Warning is now in effect until tomorrow afternoon...

The Flood Warning continues for
  the Trinity River At Dallas.
* Until Friday afternoon.
* At 7 PM CDT Thursday the stage was 30.9 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to rise to a crest of 31.3 feet 
  late this evening. It will then fall below flood stage overnight.
* Impact...At 32 feet, Minor flooding of agricultural lands used for 
  cattle grazing will occur. Low water crossings near the river will 
  begin to flood.


&&

LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
      3269 9676 3278 9687

$$

TXC139-349-301915-
/O.EXT.KFWD.FL.W.0021.210430T1124Z-210502T2230Z/
/RCET2.2.ER.210430T1124Z.210501T0600Z.210502T1030Z.NO/
804 PM CDT Thu Apr 29 2021

...The Flood Warning is now in effect until Sunday afternoon...

The Flood Warning continues for
  the Chambers Creek Near Rice.
* From Friday morning to Sunday afternoon.
* At 7 PM CDT Thursday the stage was 9.6 feet.
* Flood stage is 24 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow morning to a crest of 29 feet early Saturday morning. It 
  will then fall below flood stage early Sunday morning.
* Impact...At 30 feet, major out of bank flooding along the creek is 
  expected. Farm and ranch industries will be flooded. Several rural 
  roads along the river will be flooded.


&&

LAT...LON 3227 9656 3218 9638 3211 9648 3217 9663

$$

Dunn
687 
WGUS84 KFWD 301309
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
809 AM CDT Fri Apr 30 2021

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Cowleech Fork Sabine River At Greenville affecting Hunt County.
  Sister Grove Creek Near Blue Ridge affecting Collin County.

TXC085-301415-
/O.CAN.KFWD.FL.W.0023.000000T0000Z-210430T1309Z/
/BVWT2.1.ER.210429T1827Z.210430T0000Z.210430T0640Z.NO/
809 AM CDT Fri Apr 30 2021

...The Flood Warning for the Sister Grove Creek Near Blue Ridge has 
been cancelled...

The Flood Warning is cancelled for
  the Sister Grove Creek Near Blue Ridge.
* At 7:00 AM CDT Friday the stage was 19.1 feet.
* Flood stage is 24.0 feet.
* Forecast...The river is expected to fall to 12.7 feet Tuesday 
  evening.


&&

LAT...LON 3329 9641 3325 9641 3325 9654 3329 9654

$$

TXC231-301415-
/O.CAN.KFWD.FL.W.0019.000000T0000Z-210430T1309Z/
/GNVT2.1.ER.210429T1446Z.210430T0045Z.210501T0040Z.NO/
809 AM CDT Fri Apr 30 2021

...The Flood Warning for the Cowleech Fork Sabine River At 
Greenville has been cancelled...

The Flood Warning is cancelled for
  the Cowleech Fork Sabine River At Greenville.
* At 7:45 AM CDT Friday the stage was 13.6 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to fall to 3.7 feet Wednesday 
  morning.


&&

LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619

$$

Hernandez

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Apr 29, 5:44 AM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Apr 29, 5:44 AM CDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
544 AM CDT Thu Apr 29 2021

...New Short Term, Aviation...

.SHORT TERM... /NEW/
Update:
Convection continues to weaken across the FWD CWA with very little
lightning being detected at this time. Light to moderate rainfall
does continue however, which means a threat for flooding may
persist for another few hours.

The prospects for convective re-intensification this afternoon
remain somewhat uncertain. The overnight convection will leave a
substantial cold pool in its wake, and with the cold front
expected to be near the southeastern CWA boundary, there will
likely not be very much instability to work with this afternoon.
Still, the warm-air advection regime near 850 mb coupled with
isentropic ascent on the north side of the cold front could allow
for some showers and thunderstorms this afternoon, especially in
the southeastern CWA. While significant severe weather is not
anticipated, a few of the stronger thunderstorms could perhaps
become marginally severe and produce small hail and gusty winds.

Godwin

Previous Discussion:
/Through Thursday Night/

Widespread convection is ongoing across a large part of North and
Central Texas this morning. Despite the loss of daytime heating, a
robust LLJ continues to transport warm, moist, and unstable air
into the region, allowing these thunderstorms to maintain some
intensity. In addition to the instability, the KFWS VWP shows
large and looping low-level hodographs courtesy the strong LLJ.
These conditions will allow for a severe weather threat to
continue for another few hours. While the tornado threat has
diminished somewhat with a reduction in SBCAPE (and an increase in
SBCIN), a threat for damaging wind gusts and large hail will
continue. Even then, an isolated tornado cannot be totally ruled
out. For this reason, Tornado Watch #121 will continue through
2:00 a.m. CDT.

Convective intensity should decrease beyond 2 a.m. (though a
marginal severe risk will probably continue), but the heavy
rainfall threat will persist. Radar estimates that at least one
inch of rain has fallen across areas west of a line from Bonham to
Dallas to Comanche, with a few pockets of more than three inches
of rainfall. Additional rainfall in these areas may start to cause
at least a low-end flash flooding threat, and for this reason, the
Flash Flood Watch will continue through 10:00 a.m. CDT.

Convection may wane somewhat after daybreak, but at least
scattered coverage will continue. Renewed convective development
is expected during the afternoon however, as isentropic ascent
continues in the wake of a surface cold front passage. Despite
this expected shower/thunderstorm development, instability will be
somewhat limited, keeping the severe weather threat fairly
marginal and confined to southeastern portions of the FWD CWA. The
heaviest rainfall should be to the east of the CWA by this time
as well.

Godwin

&&

.LONG TERM... /Issued 214 AM CDT Thu Apr 29 2021/
/Friday onward/

An active weather pattern will continue through the weekend as
broad cyclonic flow aloft persists across the western two-thirds
of the CONUS. The upper-level low responsible for the currently
ongoing convection across North and Central TX will be slow to
move east, and will remain over the area through Saturday. On
Friday, precipitation chances will be confined to Central TX as
the FWD CWA remains in the cool sector, but within an isentropic
ascent regime, north of a stationary front. On Saturday, the
upper-level low will move almost directly overhead. At the same
time, the next upper-level trough will dig into the Rocky
Mountains. This combination will lead to surface cyclogenesis
across the lee of the Rockies and Great Plains, allowing the
stationary front to lift northward as a warm front. The ascent
from the warm front combined with the relatively subtle ascent
from the upper-level low will lead to the highest convective
chances during the long-term forecast period on Saturday.
Dewpoints in the mid to upper 60s will lead to increasing
instability south of the warm front, while veering winds aloft
will result in increasing wind shear. This means there will likely
be at least a low-end threat for severe weather late in the day
Saturday and into Saturday night.

After a brief interlude between storm systems on Sunday, a deep
upper-level trough will dig into the Central Plains on Monday. At
the surface, a cold front will push south, likely approaching
North TX by late Monday. Southwesterly/downslope flow ahead of the
approaching cold front will allow temperatures to soar into the
upper 80s to lower 90s. There remains some timing differences
between forecast models, but either way, it looks like shower and
thunderstorm chances will increase with the cold front passage.
The prospect for severe weather are uncertain at this time, but
given the time of year and warm temperatures/dewpoints ahead of
the cold front, at least some low-end severe threat may exist.
Following the cold front passage, temperatures will return to near
climatological normals for early May, with dry weather expected
for the rest of the week as upper-level ridging builds across the
region.

Godwin

&&

.AVIATION... /NEW/
/12Z TAFs/

Lightning has mostly diminished across the forecast area, but
widespread SHRA continues. SHRA will decrease in coverage and
intensity through the rest of the morning. Prospects for renewed
TSRA development are uncertain for the afternoon hours, but
appears likely at this time that any redevelopment will remain
away from TAF sites. Will continue to show VCSH through the
afternoon hours until convective trends become more clear.
Otherwise, CIGs will remain IFR for a few more hours before
gradually improving to MVFR after 18Z.

Godwin

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    75  62  75  61  74 /  70  50  30  30  40
Waco                73  64  71  61  73 /  80  50  40  50  60
Paris               74  59  73  57  73 /  90  40  30  20  30
Denton              73  58  74  56  73 /  60  40  30  20  40
McKinney            74  60  73  58  73 /  80  50  30  20  40
Dallas              76  64  75  62  75 /  80  50  40  30  40
Terrell             75  62  73  59  73 /  80  60  50  30  50
Corsicana           76  64  73  61  75 /  80  60  50  40  50
Temple              74  62  72  61  73 /  70  50  50  50  60
Mineral Wells       73  58  73  57  72 /  60  50  20  30  40

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 10 AM CDT this morning for TXZ091>095-
100>107-115>120.

&&
Hazardous weather outlook, Apr 29, 2:21 AM CDT, 5 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
221 AM CDT Thu Apr 29 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-300730-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
221 AM CDT Thu Apr 29 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
Widespread showers and thunderstorms will continue through much of
the morning across North and Central Texas. A few thunderstorms may
be severe with tornadoes, large hail, and damaging winds possible.
Additionally, heavy rainfall may lead to flash flooding in some
areas. Thunderstorm chances will decrease during the afternoon, but
may continue across parts of Central Texas through the evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Additional thunderstorms are likely on Saturday, and again on Monday.
The severe weather potential remains uncertain at this time.

.SPOTTER INFORMATION STATEMENT...
Limited spotter activation may be requested east of Interstate 35
through the morning hours.

In the hours before

Local storm report, Apr 29, 5:52 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
552 AM CDT THU APR 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             3 NNE SAGINAW           32.90N 97.35W
04/28/2021  M2.00 INCH       TARRANT            TX   NWS EMPLOYEE

            2 INCH HAIL WITH NUMEROUS HOMES AND VEHICLES
            DAMAGED.

&&

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:08 PM CDTSevere Thunderstorm WarningFWDParker52 min
Apr 28, 7:30 PM CDTSevere Thunderstorm WarningFWDComanche, Erath31 min
Apr 28, 7:47 PM CDTSevere Thunderstorm WarningFWDTarrant73 min
Apr 28, 8:10 PM CDTTornado WarningFWDTarrant33 min
Apr 28, 8:42 PM CDTSevere Thunderstorm WarningFWDDenton63 min
Apr 28, 9:06 PM CDTSevere Thunderstorm WarningFWDYoung54 min
Apr 28, 9:16 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar39 min
Apr 28, 9:20 PM CDTSevere Thunderstorm WarningFWDCollin55 min
Apr 28, 10:01 PM CDTSevere Thunderstorm WarningFWDComanche59 min
Apr 28, 10:07 PM CDTSevere Thunderstorm WarningFWDMills53 min
Apr 28, 10:50 PM CDTSevere Thunderstorm WarningFWDErath55 min
Apr 29, 1:32 AM CDTFlash Flood WarningFWDEllis, Johnson3 hr
Apr 29, 1:35 AM CDTRiver Flood WarningFWDEllis, Navarro3 days
Apr 29, 3:09 AM CDTAreal Flood AdvisoryFWDDallas111 min
Apr 29, 3:22 AM CDTAreal Flood AdvisoryFWDEllis98 min
Apr 29, 4:59 AM CDTAreal Flood WarningFWDEllis, Hill, Johnson3 hr
Apr 29, 5:41 AM CDTRiver Flood WarningFWDDallas4 hr
Apr 29, 8:18 AM CDTRiver Flood WarningFWDCollin25 hr
Apr 29, 9:33 AM CDTRiver Flood WarningFWDDelta, Hopkins28 hr
Apr 29, 1:43 PM CDTRiver Flood WarningFWDDenton22 hr
Apr 29, 5:57 PM CDTSpecial Weather StatementFWDRains33 min

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.